The Open UniversitySkip to content
 

Maximum genus embeddings of Steiner triple systems

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2005). Maximum genus embeddings of Steiner triple systems. European Journal of Combinatorics, 26(3-4) pp. 401–416.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.ejc.2004.01.014
Google Scholar: Look up in Google Scholar

Abstract

We prove that for n>3 every STS(n) has both an orientable and a nonorientable embedding in which the triples of the STS(n) appear as triangular faces and there is just one additional large face. We also obtain detailed results about the possible automorphisms of such embeddings.

Item Type: Journal Article
ISSN: 0195-6698
Extra Information: Some of the symbols may not have transferred correctly into this bibliographic record and/or abstract.
Keywords: Topological embedding; Complete graph; Steiner triple system
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 2153
Depositing User: Mike Grannell
Date Deposited: 06 Jun 2006
Last Modified: 02 Dec 2010 19:46
URI: http://oro.open.ac.uk/id/eprint/2153
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk